Memorias de investigación
Research Publications in journals:
FLUX IDENTIFICATION FOR 1-d SCALAR CONSERVATION LAWS IN THE PRESENCE OF SHOCKS
Year:2011

Research Areas

Information
Abstract
International
Si
JCR
Si
Title
MATHEMATICS OF COMPUTATION
ISBN
0025-5718
Impact factor JCR
1,382
Impact info
Volume
80
Journal number
276
From page
2025
To page
2070
Month
Ranking
43/235 MATHEMATICS, APPLIED (SCI)
Participants

Research Group, Departaments and Institutes related
  • Creador: No seleccionado
  • Grupo de Investigación: Grupo de Ingeniería Estructural